Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem in the theory of numbers


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 13 (1907), 501-502
DOI: https://doi.org/10.1090/S0002-9904-1907-01509-4
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 1 (1927), 35--36
MathSciNet review: 1558506
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01509-4